Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 92, NWS St. Louis, MO

August 12, 20106 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Aug 12, 2010, 5:28 PM CDT for 6 counties in Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2010, 5:28 PM CDT (22:28 UTC)
Expired
Aug 12, 2010, 9:30 PM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 69 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1823 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1563 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WGUS53 KLSX 122228
FFWLSX
MOC055-071-073-099-187-221-130230-
/O.NEW.KLSX.FF.W.0092.100812T2228Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT THU AUG 12 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 930 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. THE RADAR WAS ESTIMATING THAT 2 TO 3 INCHES OF RAIN
  HAVE FALLEN SOUTHEAST OF SULLIVAN AND WEST OF RICHWOODS DURING THE
  PAST HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ANTHONIES MILL...BOURBON...CUBA...DE SOTO...POTOSI...STEELVILLE...
  SULLIVAN...LEASBURG...MINERAL POINT...OLD MINES AND RICHWOODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3821 9053 3789 9060 3797 9152 3828 9148

$$

GKS
2 follow-up statements
877 
WGUS73 KLSX 130025
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT THU AUG 12 2010

MOC055-071-073-099-187-221-130230-
/O.CON.KLSX.FF.W.0092.000000T0000Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. FRANCOIS MO-WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
GASCONADE MO-
725 PM CDT THU AUG 12 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN GASCONADE...
SOUTHERN FRANKLIN...SOUTHWESTERN JEFFERSON...NORTHERN CRAWFORD...
NORTHERN WASHINGTON AND ST. FRANCOIS COUNTIES UNTIL 930 PM CDT...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT MOST OF THE THUNDERSTORMS WITH VERY HEAVY RAINFALL HAVE FINALLY 
MOVED OUT OF THE WARNED AREA.  THERE STILL MAY BE A FEW SMALL STORMS 
PRODUCING HEAVY RAINFALL FOR THE REMAINDER OF THIS EVENING. THE 
RADAR ESTIMATED THAT AS MUCH AS 2 TO 3 INCHES OF RAIN HAD FALLEN 
JUST NORTHEAST OF ANTHONIES MILL DURING THE PAST 3 HOURS.  ALTHOUGH 
MOST OF THE HEAVY RAINFALL HAS ENDED IT WILL TAKE A FEW MORE HOURS 
FOR THE HIGH WATER TO RECEDE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANTHONIES MILL...BOURBON...CUBA...DE SOTO...POTOSI...STEELVILLE...
SULLIVAN...LEASBURG...MINERAL POINT...OLD MINES AND RICHWOODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 3821 9053 3789 9060 3797 9152 3828 9148

$$

GKS
006 
WGUS73 KLSX 130229
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT THU AUG 12 2010

MOC055-071-073-099-187-221-130244-
/O.EXP.KLSX.FF.W.0092.000000T0000Z-100813T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. FRANCOIS MO-WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
GASCONADE MO-
929 PM CDT THU AUG 12 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN
GASCONADE...SOUTHERN FRANKLIN...SOUTHWESTERN JEFFERSON...NORTHERN
CRAWFORD...NORTHERN WASHINGTON AND ST. FRANCOIS COUNTIES WILL BE
ALLOWED TO EXPIRE AT 930 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3821 9053 3789 9060 3797 9152 3828 9148

$$

GKS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:22 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Aug 12, 2:22 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
222 PM CDT THU AUG 12 2010

.DISCUSSION...
/131 PM CDT THU AUG 12 2010/

THIS AFTERNOON AND TONIGHT...ISOLATED PULSE THUNDERSTORMS HAVE
DEVELOPED THIS AFTN IN AN UNSTABLE ATMOSPHERE CHARACTERIZED BY
3000 TO 4000 J/KG OF CAPE...LITTLE CIN...AND LACK OF VERTICAL WIND
SHEAR. MOST OF THE STORMS WERE PRODUCING MICROBURSTS WITH MEASURED
WIND GUSTS OF 60 MPH AND STRONG OUTFLOW BOUNDARIES. GENERALLY
EXPECT THIS ACTIVITY TO PERSIST THROUGH THE AFTERNOON AND WEAKEN
WITH LOSS OF DAYTIME HEATING.

FRIDAY AND SATURDAY...TOMORROW LOOKS SIMILAR TO TODAY AS SLY WINDS
CONTINUE TO ADVECT A MOIST AIR MASS INTO THE REGION BENEATH AN
UPPER LEVEL RIDGE. MODELS SHOW THE VORT MAX IN ALBERTA DROPPING
SWD AND ACTING TO EJECT THE ID/UT/NV VORT MAX NEWD ACROSS THE NRN
PLAINS. THIS SCENARIO IS CONSISTENT WITH TRENDS SEEN IN EARLY
AFTN WATER VAPOR IMAGERY. THE LOW PRESSURE SYSTEM THEN DRIVES A
CDFNT THROUGH THE REGION ON SAT...PROVIDING RELIEF FROM THE HEAT
BY SUN AS COOLER AND DRIER AIR FILTERS IN TO THE REGION. SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT ON FRI
AND SAT.

SUNDAY THROUGH WEDNESDAY...NLY WINDS BEHIND THE FNT ADVECT IN A
COOLER AND DRIER AIR MASS AS H85 TEMPERATURES FALL TO 14 TO 18 DEG
C BY TUE. THIS WILL RESULT IN A WELCOME RELIEF FROM THE HEAT FOR
SUN THROUGH TUE AND PERHAPS THROUGH THE END OF THE WEEK. MODELS
ARE IN AGREEMENT THAT A SURFACE HIGH BUILDS ACROSS THE CENTRAL
CONUS ON MON AND TUE BUT SOLUTIONS DIVERGE AFTER WED. THE ECMWF
DEPICTS A SHORTWAVE MOVING SEWD OUT OF CANADA AND BECOMING A
CLOSED LOW OVER THE GRTLKS AS IT SENDS ANOTHER CDFNT THROUGH THE
AREA. THE GFS DOES NOT SHOW THIS SHORTWAVE AND INSTEAD DEVELOPS A
LOW PRESSURE SYSTEM ALONG THE GULF COAST NEAR LA/MS...BRINGING IT
INLAND AND EVENTUALLY OVER PARTS OF MO/IL. BECAUSE OF THESE
DIFFERENCES...I HAVE LOW CONFIDENCE IN THE LAST FEW PERIODS OF THE
EXTENDED FORECAST AND GENERALLY FOLLOWED HPC FOR COLLABORATION
PURPOSES.

HEAT HEADLINES...HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE
ENTIRE AREA THROUGH FRI EVENING AND ACROSS THE SERN CWA THROUGH
SAT EVENING. THE NWRN PART OF THE CWA WILL LIKELY BENEFIT FROM
SOME COMBINATION OF EARLIER FROPA ON SAT...OUTFLOW FM FRI NIGHT
CONVECTION...AND ADDITIONAL CLOUD COVER WHICH WILL LIMIT
INSOLATION. DUE TO SLOWER THAN EXPECTED FROPA...HAVE EXTENDED THE
EXCESSIVE HEAT WARNING THROUGH SAT EVENING FOR THE SERN 2/3 OF THE
CWA.

KANOFSKY

&&

.AVIATION...
/1226 PM CDT THU AUG 12 2010/

SCATTERED SHOWERS AND THUNDERSTORMS HAVE PERSISTED GENERALLY ALONG
AND SOUTH OF A KCOU-KSTL-KFWC LINE. VFR CONDITIONS EXPECTED NORTH OF
THIS LINE THROUGH THE TAF VALID PERIOD...WITH MVFR POSSIBLE IN THE
VICINITY OF THESE STORMS AS THEY DEVELOP AND MOVE ESE. STORM
ACTIVITY SHOULD DIMINISH BY EVENING...WITH PREVAILING LIGHT AND
VARIABLE WINDS WHICH WILL BECOME SOUTHERLY ON FRIDAY.

SPECIFICS FOR KSTL...
VFR CONDITIONS WITH LIGHT AND VARIABLE WINDS WILL PREVAIL THROUGH
THE VALID TAF PERIOD. HOWEVER...TSRA MAY IMPACT THE TERMINAL
THROUGH THIS AFTERNOON...AND IS EXPECTED TO DISSIPATE AFTER
SUNDOWN. SKIES WILL CLEAR OVERNIGHT...WITH WINDS DEVELOPING A
SOUTHERLY COMPONENT ON FRIDAY...REMAINING LIGHT.

JP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR KNOX MO-LEWIS
     MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO.

IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR ADAMS IL-BROWN
     IL.

&&

WFO LSX
Hazardous weather outlook, Aug 12, 2:39 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT THU AUG 12 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
239 PM CDT THU AUG 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DANGEROUS HEAT AND HUMIDITY CONTINUES WITH PEAK HEAT INDEX VALUES
IN THE 105 TO 115 DEGREE RANGE DURING THE AFTERNOON AND EARLY
EVENING HOURS. OVERNIGHT LOW TEMPERATURES WILL ONLY FALL TO
BETWEEN 75 AND 80 DEGREES WHICH WILL PROVIDE LITTLE RELIEF FROM
THE HEAT. THE EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT UNTIL
FRIDAY EVENING AT 9 PM FOR PARTS OF NORTHEAST MISSOURI AND UNTIL
SATURDAY EVENING AT 9 PM FOR CENTRAL AND EASTERN MISSOURI AS WELL
AS SOUTHWEST ILLINOIS.

SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF MISSOURI
AND ILLINOIS. SOME OF THESE STORMS WERE PRODUCING MICROBURSTS WITH
DAMAGING WINDS UP TO 60 MPH. STORMS MAY ALSO PRODUCE LOCALLY HEAVY
RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING OF LOW LYING
AREAS.

MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI AT QUINCY
AND HANNIBAL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS HEAT AND HUMIDITY WILL CONTINUE THROUGH SATURDAY WITH
PEAK HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE DURING THE
AFTERNOON AND EARLY EVENING HOURS ON FRIDAY AND SATURDAY. OVERNIGHT
LOW TEMPERATURES WILL ONLY FALL TO BETWEEN 75 AND 80 DEGREES WHICH
WILL PROVIDE LITTLE RELIEF FROM THE HEAT. THE EXCESSIVE HEAT
WARNING WILL REMAIN IN EFFECT UNTIL FRIDAY EVENING AT 9 PM FOR
PARTS OF NORTHEAST MISSOURI AND UNTIL SATURDAY EVENING AT 9 PM FOR
CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

THERE IS A CHANCE FOR THUNDERSTORMS OVER MOST OF THE AREA FROM
FRIDAY THROUGH SATURDAY NIGHT. SOME OF THE THUNDERSTORMS ON
SATURDAY MAY BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.

MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG THE
MISSISSIPPI AT QUINCY AND HANNIBAL. PLEASE SEE THE APPROPRIATE
FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Aug 12, 4:17 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     1 N MARISSA             38.27N  89.75W
08/12/2010                   ST. CLAIR          IL   AMATEUR RADIO

            90 FOOT TALL... 5 FOOT DIAMETER TREE DOWN.

&&

FGLASS
Local storm report, Aug 12, 4:46 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 S FULTS               38.14N  90.21W
08/12/2010                   MONROE             IL   EMERGENCY MNGR

            LRAGE TREE BLOWN OVER ONTO BLUFF ROAD. ROADWAY BLOCKED
            FOR ABOUT 2 HOURS.

&&

FGLASS
Special weather statement, Aug 12, 4:52 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT THU AUG 12 2010

MOZ059-072-122245-
CRAWFORD MO-GASCONADE MO-
452 PM CDT THU AUG 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GASCONADE AND
NORTHWESTERN CRAWFORD COUNTIES UNTIL 545 PM CDT...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF BLAND...OR 10 MILES
SOUTHWEST OF OWENSVILLE...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OAK HILL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MILLER
Local storm report, Aug 12, 4:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
08/12/2010                   ST. CHARLES        MO   PUBLIC

            CONSIDERABLE TREE DAMAGE IN PARK RIDGE ESTATES
            SUBDIVISION. TIME ESTIMATED FROM RADAR.

&&

TRUETT
Special weather statement, Aug 12, 5:24 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT THU AUG 12 2010

MOZ036-052-122300-
LINCOLN MO-PIKE MO-
524 PM CDT THU AUG 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN COUNTY IN EAST
CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 600 PM
CDT...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOWLING GREEN...MOVING NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOWLING GREEN...
  CURRYVILLE...
  SPENCERBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MILLER
Special weather statement, Aug 12, 5:25 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
525 PM CDT THU AUG 12 2010

MOZ072-122315-
CRAWFORD MO-
525 PM CDT THU AUG 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD COUNTY UNTIL
615 PM CDT...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEASBURG...OR NEAR BOURBON...MOVING SOUTH AT
10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CUBA...
  STEELVILLE...
  LEASBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 12:49 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis18 min
Aug 12, 1:06 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis39 min
Aug 12, 1:34 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis41 min
Aug 12, 1:38 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois52 min
Aug 12, 2:06 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis39 min
Aug 12, 2:27 PM CDTSevere Thunderstorm WarningLSXSaint Charles48 min
Aug 12, 3:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles51 min
Aug 12, 3:19 PM CDTFlash Flood WarningLSXLincoln, Saint Charles6 hr
Aug 12, 3:24 PM CDTSevere Thunderstorm WarningLSXCole, Osage33 min
Aug 12, 3:47 PM CDTFlash Flood WarningLSXLincoln6 hr
Aug 12, 4:15 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington45 min
Aug 12, 4:36 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike39 min
Aug 12, 4:41 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington34 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.